# SDR SWAA2024060391021

- Difficulty date: May 28, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,007 hours, 17,706 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 36,268 hours, 17,344 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 963626
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENG 2 EGT EXCEEDENCE FOLLOW BY FAILURE OF #2 ENG.   INSPECTED ON 771-00-01-ETOPS (REM/INST - POWER PLANT) TTG8Q008RDYE&REFERENCE].  REMOVED AND REPLACED PER [AMM 71-00-02-401-NG (POWER PLANT - REMOVAL/INSTALLATION - PERMANENT)]
